# SDR FDEA200912024331

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163471
- Condition: Corroded
- Location: Bs 1030 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION, AFT PIT AT BS 1030, 2 EACH PLACES ON FRAME, ABOVE STR 27R.  REMOVED CORROSION FROM BS 1030 FRAME ABOVE STR 27R, ORIGINAL THICKNESS .063", MATERIAL LOSS .002", MATERIAL REMAINING .061", FOUND MATERIAL LOSS TO BE WITHIN LIMITS, TREATED AND PRIMED AREA IAW SRM 51-10-6, SRM 53-10-1, FIG 1, SRM 51-10-2.
